Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 25, 2008, 7:10 PM CDT for Maries County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2008, 7:10 PM CDT (00:10 UTC)
- Expired
- May 26, 2008, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Maries County, MO
The radar
The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 260011
FFWSGF
MOC125-260600-
/O.NEW.KSGF.FF.W.0066.080526T0010Z-080526T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 100 AM CDT.
* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL NEARLY
STATIONARY OVER MARIES COUNTY. RAINFALL AMOUNTS UP TO THREE
INCHES WILL BE POSSIBLE IN SECTIONS OF MARIES COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BELLE AND VIENNA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3829 9165 3805 9164 3806 9191 3804 9193
3804 9195 3801 9197 3802 9219 3816 9219
3817 9220 3829 9219 3830 9187
$$
CRAMER2 follow-up statements
000
WGUS73 KSGF 260202
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT SUN MAY 25 2008
MOC125-260600-
/O.CON.KSGF.FF.W.0066.000000T0000Z-080526T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
902 PM CDT SUN MAY 25 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN MARIES COUNTY...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT BETWEEN ONE AND TWO INCHES OF RAINFALL HAS FALLEN ACROSS THE
WARNED AREA.
RAINFALL WILL END ACROSS THE WARNED AREA BY 1000 PM...HOWEVER RUNOFF
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
FLASH FLOODING MAY OCCUR OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MARIES COUNTY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3816 9189 3807 9187 3806 9190 3806 9191
3804 9193 3804 9195 3803 9197 3801 9197
3802 9219 3817 9218
TIME...MOT...LOC 0202Z 180DEG 0KT 3813 9197
$$
GAGAN000
WGUS73 KSGF 260552
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT MON MAY 26 2008
MOC125-260602-
/O.EXP.KSGF.FF.W.0066.000000T0000Z-080526T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
1252 AM CDT MON MAY 26 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN MARIES
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3816 9189 3807 9187 3806 9190 3806 9191
3804 9193 3804 9195 3803 9197 3801 9197
3802 9219 3817 9218
TIME...MOT...LOC 0552Z 180DEG 0KT 3813 9197
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:55 PM CDT, 15 minutes earlier.
Area forecast discussion, May 25, 6:55 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN MAY 25 2008
...UPDATE TO AVIATION...
.UPDATE...
MESOSCALE UPDATE...
AREAS OF TSRA CONTINUE TO GROW IN ADVANCE OF A MID LEVEL MCV
MOVING NORTHEASTWARD INTO SOUTHERN MISSOURI. VISIBLE SATELLITE
IMAGERY ALSO INDICATES ANOTHER BOUNDARY FROM THE LAKE OF THE
OZARKS SOUTHWESTWARD TO BOLIVAR AND ANDERSON...DUE FOR THE MOST
PART TO A MOISTURE GRADIENT. WEST OF THIS BOUNDARY...CONDITIONS
ARE MORE STABLE AND GENERALLY FREE OF CLOUD COVER. EAST OF THE
BOUNDARY...ADDITIONAL TSRA HAVE SPROUTED...WITH THE MOST INTENSE
NEAR THE LAKE OF THE OZARKS.
THE ACTIVITY FROM THE LAKE OZARK AREA SOUTHWARD THROUGH SOUTH
CENTRAL MISSOURI WILL CONTINUE FOR THE NEXT FEW HOURS. MLCAPE IN
THIS AREA REMAINS IN EXCESS OF 3000 J/KG WITH LITTLE IF ANY CAP.
DEEP LAYER SHEAR IS MARGINAL...25 TO 30 KT...BUT SUFFICIENT
ENOUGH TO KEEP TSRA ORGANIZED IN LINES/CLUSTERS. PRIMARY SEVERE
WEATHER RISK WILL BE WINDS IN EXCESS OF 60 MPH. HAIL REPORTS HAVE
BEEN SPARSE TO THIS POINT. GENERALLY SPEAKING...QUARTER SIZE HAIL
IS POSSIBLE...BUT MORE INTENSE UPDRAFTS WILL SUPPORT UP TO GOLF
BALL HAIL. MINIMAL TORNADO RISK WILL DECREASE EVEN FURTHER AFTER
SUNSET.
FLASH FLOODING REMAINS A THREAT...ESPECIALLY WITH THE CLUSTER OF
STORMS NEAR THE LAKE OF THE OZARKS. NUMEROUS CELL MERGERS HAVE
OCCURRED HERE OVER THE PAST FEW HOURS AND RAINFALL RATES CONTINUE
TO EXCEED ONE INCH PER HOUR. RISK OF FLOODING IS SLIGHTLY LESS
WITH THE LINE OF STORMS OVER SOUTH CENTRAL MISSOURI GIVEN ITS
PROGRESSIVE WEST TO EAST MOVEMENT.
AFTER SUNSET...CONVECTION WILL LINGER ALONG OUTFLOWS IN CENTRAL
MISSOURI BEFORE WANING DUE TO LOSS OF INSOLATION. CLEARING WILL BE
QUICKER TO OCCUR ACROSS SOUTH CENTRAL MISSOURI.
GUARD CANNOT BE LET DOWN TOO MUCH HEADING INTO THE OVERNIGHT
HOURS. DEEP LAYER FLOW SUGGESTS THAT THUNDERSTORM COMPLEX OVER KS
MAY SLIDE INTO THE AREA DURING THE EARLY MORNING HOURS. WILL
CONTINUE TO MONITOR RADAR/OBSERVATION TRENDS WITH THIS ACTIVITY.
GAGAN
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...PRIMARY CONCERN FOR THE NEXT FEW HOURS
IS COMPLEXES OF THUNDERSTORMS EXITING TO THE NORTH AND EAST.
RECENT RADAR TRENDS INDICATE THAT LINGERING CONVECTION NORTH OF
THE SGF AERODROME IS WEAKENING AND MOVING AWAY. HAVE KEPT A
MENTION OF VCTS FOR THE NEXT HOUR AS A HEDGE. CONCERNS THEN SWITCH
TO POTENTIAL FOR LIGHT FOG GIVEN RECENT RAINFALL. WILL NEED TO
MONITOR OBSERVATION TRENDS HEADING INTO THE OVERNIGHT TO SEE IF
FOG DOES BEGIN TO FORM...HOWEVER THOUGHTS ARE THAT SSE FLOW OF
AROUND OR GREATER THAN 10KT SHOULD KEEP THE LOW LEVELS MIXED
ENOUGH. ANOTHER SHOT OF TSRA IS POSSIBLE BY DAYBREAK MONDAY...
REMNANTS OF CONVECTION DEVELOPING OVER WESTERN KS/OK. HAVE
INCLUDED VCTS FOR THIS POSSIBILITY...HOWEVER WILL MONITOR RADAR
TRENDS TO INCREASE THE RISK. MONDAY WILL LIKELY BE SIMILAR TO
TODAY WITH AFTERNOON AND EVENING TSRA POSSIBLE.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ070-071-077-
079>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ097-101.
&&Hazardous weather outlook, May 25, 7:06 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 706 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 706 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LARGE HAIL UP TO THE SIZE OF QUARTERS... DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN OZARKS... GENERALLY ALONG AND EAST OF LINE FROM MACKS CREEK TO LEBANON TO GAINESVILLE. DISCUSSION: WARM...VERY MOIST AND UNSTABLE AIR REMAINS IN PLACE ACROSS THE REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN MISSOURI. INTENSE THUNDERSTORMS WILL CONTINUE IN CENTRAL MISSOURI...PARTICULARLY NEAR THE LAKE OF THE OZARKS. ANOTHER LINE OF STORMS WILL MOVE THROUGH THE EASTERN OZARKS...AFFECTING AREAS ALONG AND EAST OF A LINE FROM FORT LEONARD WOOD TO HOUSTON AND GAINESVILLE. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...BUT THE RISK FOR THIS IS LOW. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 25, 6:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG AVA 36.95N 92.66W
05/25/2008 DOUGLAS MO AMATEUR RADIO
NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
DAMAGED AT SHERIFFS OFFICE.
&&
AFLocal storm report, May 25, 6:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 7 W SPRINGFIELD 37.20N 93.41W
05/25/2008 GREENE MO AMATEUR RADIO
THREE FOOT DIAMETER TREE DOWN OVER COUNTY ROAD 124 AT
AB HIGHWAY.
&&
AFLocal storm report, May 25, 6:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL GAINESVILLE 36.60N 92.43W
05/25/2008 E0.75 INCH OZARK MO AMATEUR RADIO
REPORTED BY THE DOUGLAS COUNTY EM.
&&
HATCHLocal storm report, May 25, 6:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL CAMDENTON 38.01N 92.74W
05/25/2008 E1.75 INCH CAMDEN MO LAW ENFORCEMENT
&&
HATCHLocal storm report, May 25, 6:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 W FAIRVIEW 36.82N 94.14W
05/25/2008 E0.50 INCH NEWTON MO TRAINED SPOTTER
HAIL FEEL ON HIGHWAY HH WEST OF TOWN.
&&
HATCHLocal storm report, May 25, 7:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG DIXON 37.99N 92.09W
05/25/2008 PULASKI MO PUBLIC
TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL
STREET.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 68 min |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 68 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 48 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 34 min |
| May 25, 7:45 PM CDT | Tornado Warning | SGF | Maries, Phelps | 22 min |
| May 25, 11:55 PM CDT | Areal Flood Warning | SGF | Camden, Miller | 7 hr |
| May 26, 12:55 AM CDT | Areal Flood Warning | SGF | Pulaski | 6 hr |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 34 min |
| May 26, 8:01 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 39 min |
| May 26, 4:35 PM CDT | Flash Flood Warning | SGF | Newton | 2 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 38 min |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.